Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/109271
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Sliding mode control of discrete-time switched systems with repeated scalar nonlinearities
Author: Su, X.
Liu, X.
Shi, P.
Yang, R.
Citation: IEEE Transactions on Automatic Control, 2017; 62(9):4604-4610
Publisher: IEEE
Issue Date: 2017
ISSN: 0018-9286
1558-2523
Statement of
Responsibility: 
Xiaojie Su, Xinxin Liu, Peng Shi, Rongni Yang
Abstract: This note studies the design of sliding mode control (SMC) for discrete-time hybrid stochastic switched systems with repeated scalar nonlinearities. The weighed ℋ∞ gain performance is considered for the system dynamics to optimize its transient state performance. First, sufficient conditions are given to guarantee the corresponding system is exponentially stable while achieving a desired weighed ℋ∞ performance. A new switching surface function is constructed by the average dwell time technique and the positive diagonally dominant Lyapunov functional method to further reduce the conservativeness induced by the repeated scalar nonlinearity. Then, the corresponding sliding mode dynamics are obtained and the solvability condition for the desired switching surface function is derived. Furthermore, the synthesis of the proposed SMC law is proposed to force the resulting closed-loop system trajectories onto the pre-specified sliding mode region with a desired level of accuracy. Finally, the feasibility and the effectiveness of the presented new design techniques are illustrated by examples and simulations.
Keywords: Switches; switched systems; nonlinear systems; sliding mode control; stochastic processes; electronic mail
Rights: © 2017, IEEE
DOI: 10.1109/TAC.2016.2626398
Grant ID: 61403048
61573112
http://purl.org/au-research/grants/arc/DP170102644
DP140102180
LP140100471
1106112016CDJZR175509
106112015CDJXY170001
Appears in Collections:Aurora harvest 8
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.